After lip fillers, 6 days later, my bottom lip has healed beautifully, the right side of my top lip is also fine but the left side seems to have a big puffy bubble under the surface. It is not a hard lump, it is very noticeable and is soft and puffy. And makes my lips Look lob sidded. I've had my lips done before and this has never happend. All bruising and swelling seems to be healed. Please help x
Lips Uneven After Lip Augmentation
Doctor Answers (11)
Uneven lip injections
Hopefully your asymmetry is due to swelling that will reduce in about a week's time. If not, see your doctor again to add filler to reduce the asymmetry.
While it is possible to dissolve the hyaluronic acid filler, it is usually not necessary.
Web reference: http://www.drbrent.com/index.php
The most likely explanation is a blob of filler right under the surface of your lip...
and it will respond to either a vigorous/firm squeeze...nicking with a needle and draining the material or an injection with hyaluronidase...an enzyme that dissolves hyaluronic acid fillers...see your doctor and you'll be better by the time you leave the office...good luck and sorry you're having this problem
Uneven lips after augmentation
It can sometimes take a few weeks after a lip augmentation for swelling to completely resolve, so you are definitely in the normal window for persistent sweliing. Wait a few more weeks to see if it improves. If your upper lip remains uneven, revisit your physician to have it evaluated. You may need simple massage, or addition of more filler to even out the asymmetry - if necessary, the filler can also be dissolved (assuming a hyaluronic acid filler) with hyaluronidase.
You might also like...
It does sound like residual swelling from the lip fillers...you didn't mention the filler that was used but Restylane or Juvederm are standard. However, if Perlane or Radiesse were used, this "bubble" could be the thicker filler itself in which case it might need to be expressed out through a needle puncture in the lip.. Ice is always good to reduce swelling after fillers, especially in the lips and you should call the MD that did the lip fillers for his/her advice.
Uneven Lips after Filler Injection
I recommend waiting 2 weeks after the injection. I would then return to see your doctor who did the injection. You may benefit from a small amount of additional filler to reduce the asymmetry. Rarely, hyaluronic acid fillers can be dissolved with another injection of an enzyme to break up the filler.
Uneven lip augmentation from filler can be remedied with a combination of hyaluronidase and/or more filler
Uneven lip augmentation from filler can be remedied with a combination of hyaluronidase and/or more filler. This is the art of medicine.
Uneven Lips after Augmentation
Although uncommon, you can see uneven swelling after lip augmentation with Juvederm or other fillers. Occasionally this is due to some fluid retention within the lip. It can also be some unevenness in the actual Juvederm. I would definitely return to your injecting physician for evaluation. This may be corrected by some light massage or waiting a little longer. If it is from uneven Juvederm, a slight touch-up injection may help. I prefer to wait at least two weeks after an augmentation before evaluating the need for further enhancement.
Swelling After Lip Augmentation
I always advise waiting a minimum of three to four weeks before re-evaluating lips because swelling can last longer than expected and things frequently settle down by then. There are many causes for what you are describing so a follow up evaluation by your treating physician would be important. Don't massage too early or you can make the swelling worse! Ten days to two weeks are best to wait before massaging.
Uneven lips after lip augmentation
Six days after lip injections may still be early enough to see swelling from the injections so give it time to resolve. Let you surgeon know about your concern and perhaps more filler can be injected to even out the asymmetry. If it is a fluid-filled bump on your lip, it may be a cold sore brought on by the injections and there are medications to help that resolve quickly.
Uneven lips after filler injections for lip augmentation
I agree with the rest of the doctors; it's normal to have asymmetrical swelling after lip augmentation, especially the first week or two out. I would be patient for now and have the doctor who injected you evaluate you. I assume you had hyaluronic acid filler injections (ie Juvederm or Restylane). If so and and there is some filler resulting in asymmetry, hyaluronidase can be injected (it is an enzyme that breakes up hyalorunic acid) to dissove the filler material. Hope this helps and good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.